PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 150 | 1 | 11-16
Tytuł artykułu

The Dugundji extension property can fail in ωµ -metrizable spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that there exist $ω_μ$-metrizable spaces which do not have the Dugundji extension property ($2^{ω_1}$ with the countable box topology is such a space). This answers a question posed by the second author in 1972, and shows that certain results of van Douwen and Borges are false.
Rocznik
Tom
150
Numer
1
Strony
11-16
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-05-19
poprawiono
1995-11-07
Twórcy
  • Department of Mathematical, Sciences University of North Carolina at Greensboro Greensboro, North Carolina 27410, U.S.A., vaughanj@steffi.uncg.edu
  • Department of Mathematical, Sciences University of North Carolina at Greensboro Greensboro, North Carolina 27410, U.S.A., isstares@maths.ox.ac.uk
Bibliografia
  • [1] C. J. R. Borges, On stratifiable spaces, Pacific J. Math. 17 (1966), 1-16.
  • [2] C. J. R. Borges, Absolute extensor spaces: a correction and an answer, Pacific J. Math. 50 (1974), 29-30.
  • [3] K. Borsuk, Über Isomorphie der Funktionalräume, Bull. Internat. Acad. Polon. Ser. A 1933 (1//3), 1-10.
  • [4] J. Ceder, Some generalizations of metric spaces, Pacific J. Math. 11 (1961), 105-125.
  • [5] W. W. Comfort and S. Negrepontis, The Theory of Ultrafilters, Springer, New York, 1974.
  • [6] E. K. van Douwen, Simultaneous extension of continuous functions, in: E. K. van Douwen, Collected Papers, Vol. 1, J. van Mill (ed.), North-Holland, Amsterdam, 1994.
  • [7] J. Dugundji, An extension of Tietze's theorem, Pacific J. Math. 1 (1951), 353-367.
  • [8] R. Engelking, On closed images of the space of irrationals, Proc. Amer. Math. Soc. 21 (1969), 583-586.
  • [9] R. Engelking, General Topology, Sigma Ser. Pure Math. 6, Heldermann, Berlin, 1989.
  • [10] R. W. Heath and D. J. Lutzer, Dugundji extension theorems for linearly ordered spaces, Pacific J. Math. 55 (1974), 419-425.
  • [11] P. J. Nyikos and H. C. Reichel, Topological characterizations of $ω_μ$-metrizable spaces, Topology Appl. 44 (1992), 293-308.
  • [12] I. S. Stares, Concerning the Dugundji extension property, Topology Appl. 63 (1995), 165-172.
  • [13] J. E. Vaughan, Linearly stratifiable spaces, Pacific J. Math. 43 (1972), 253-265.
  • [14] S. W. Williams, Box products, in: Handbook of Set-Theoretic Topology, North-Holland, 1984, 169-200.
  • </REFERENCES>
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv150i1p11bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.